MAUDE Adverse Event Report: SWORD HEALTH S.A. DIGITAL THERAPIST; Exerciser, measuring

SWORD HEALTH S.A. DIGITAL THERAPIST; Exerciser, measuring
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer received a report of a stress fracture in the right foot, confirmed by x-ray from on (b)(6) 2026, described as being in a healing phase.On (b)(6) 2026, the member reported this finding to the assigned physical therapist and attributed the condition to participation in the digital therapist-guided therapy program initiated on (b)(6) 2026.The member reported onset of right foot swelling shortly after starting the program, which persisted over time.A total of 13 therapy sessions were completed between on (b)(6) 2026 (last completed session on (b)(6) 2026).The member reported right foot swelling on (b)(6) 2026, which was followed up by the assigned physical therapist.The member continued participation in the program after this report.The member has a complex medical history, including bilateral flat feet, partially torn posterior tibial ligaments, advanced arthritis in both feet, tarsal tunnel syndrome, chronic ankle pain, bilateral gluteus medius and minimus tendon tears, and prior traumatic injuries including multiple fractures and a spinal cord injury.The member uses assistive devices (walker at home and cane in the community) and reports limitations with ambulation and weight-bearing activities.These conditions may affect lower extremity load tolerance.The manufacturer conducted an investigation that included review of the member's reported information, physical therapist documentation, follow-up attempts, and device usage data.Records indicate that the therapy program was modified multiple times in response to reported symptoms.There is no information indicating that the member exceeded the prescribed program.No device malfunction or performance issue was identified during the investigation.The member reported a potential system-related concern on (b)(6) 2026 related to a specific exercise (hamstring stretch); however, no associated clinical impact was reported, and no recurrence of the issue was documented following physical therapist follow-up.Communication with the member was limited due to lack of response to follow-up attempts, which limited further clinical assessment.Based on the available information, a causal relationship between the device and the reported stress fracture could not be established.The physical therapist attempted follow-up with the member, and the therapy program was adjusted and subsequently placed on hold following the report of the event.The manufacturer is evaluating this event within its risk management process.
 
Event or Problem Description
The member reported that after initiating use of the digital therapist program on (b)(6) 2026, they experienced swelling in the right foot within the first few days of performing the prescribed exercises.The member completed a total of 13 sessions, with the last session performed on (b)(6) 2026.The member reported receiving an x-ray evaluation from on (b)(6) indicating a stress fracture of the right foot described as being in a healing phase.The member attributed the fracture to the exercises performed during the initial phase of the program.They stated that swelling began after starting the program and persisted.The member also reported that they were unable to perform some movements due to pre-existing limitations.The member indicated that they engage in additional regular physical activity, including daily pool-based exercise and weekly sessions with a gym trainer.The physical therapist attempted to follow up with the member to assess symptoms and schedule a call; however, communication was inconsistent and multiple outreach attempts were not answered.Following the report of the stress fracture, the therapy program was placed on hold.

Brand Name
DIGITAL THERAPIST
Common Device Name
Exerciser, measuring
Manufacturer (Section D)
SWORD HEALTH S.A.
avenida sidonio pais 153
edificio a, piso 5
porto, porto 4100- 467
PO  4100-467
Manufacturer (Section G)
SWORD HEALTH S.A.
avenida sidonio pais 153
edificio a, piso 5
porto, porto
PO  
Manufacturer Contact
elena cavallini
avenida sidonio pais 153
edificio a, piso 5
porto, porto 4100--467
PO   4100-467
MDR Report Key24976697
Report Number3012900326-2026-00001
Device Sequence Number10479988
Product Code ISD
UDI-Device Identifier05065013876009
UDI-Public05065013876009
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
510(K)EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other
Remedial Action Modification/Adjustment,Patient Monitoring
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexFemale
Patient RaceWhite